Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Cramps, tingling in both arms and face, nausea. Had vomiting and diarrhea the earlier day. What should I do?

Hi. I woke up yesterday with cramps and a tingling sensation in both my arms and hands and also a tingling feeling in my face. I had been very sick the day before with vomiting and dioreha so I thought that my potassium was low and that I was dehydrated. I have been drinking as much water as I can and I have also been trying to drink a solution of 6 level teaspoons of sugar and 1 half a teaspoon of salt dissolved in 1 litre of water as I haven t been able to go to a pharmacy and get rehydration salts. The cramping and tingling sensation is no longer constant, it comes and goes but I know feel nauseous after all the fluids. I haven t been sick but I am wondering should I keep doing what I m doing or is there something else I can do?? Please help!!??
Asked On : Fri, 25 Jan 2013
Answers:  2 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiac Surgeon 's  Response
What you are doing is absolutely alright. Continue the same remedy.
The symptoms of gastroeneritis persists for few days.
Keep well hydrated with the same solution. Even your weakness and tingling sensations are associated with electrolyte imbalance.
Nausea is a common association in the immediate recovery phase.
All the best.
Answered: Wed, 30 Jan 2013
I find this answer helpful
  User's Response
Hi Iam Dr.Siva Priya B.H.M.S.,
First u Cheak Sugar Level its FBS,PPBS
Answered: Tue, 29 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor